# SDR CALA2025012101952

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 46,174 hours, 4,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20033912
- Condition: Inoperative
- Location: Zone 200
- Part time: 20,445 hours, 2,109 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY - REMOVAL PREPARE FOR THE REMOVAL - POSITION L11X PER JOB CARD INSTRUCTIONS REPLACED WELLS BATTERY POSITION L11XIAW JOB CARD M&E# 79-3351-1-0008 INSTRUCTIONS AND AMM33-51-00. OPS CHECK NORMAL, NO FAULTS NOTED.
